Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 62, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 15, 2012, 3:53 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2012, 3:53 PM EDT (19:53 UTC)
- Expired
- May 15, 2012, 4:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:08 PM EDT | TSTM WND DMG | 2 Nw Crescent Beach, FL | LARGE TREE DOWN AT 1365 STATE ROAD 206 |
| May 15, 4:20 PM EDT | HAIL 0.5 | E Palm Coast, FL | SPOTTER IS COASTAL RESIDENT REPORTING 1/2 INCH HAIL AND WIND DAMAGE TO A ROOFTOP ANTENNA. |
| May 15, 4:25 PM EDT | TSTM WND DMG | Flagler Beach, FL | WINDS PUSHED A WINDOW OFF ITS TRACK AT THE FIRE STATION AT 320 SOUTH FLAGLER. TRAINED SPOTTER ESTIMATED WINDS TO BE 70 MPH. |
| May 15, 4:25 PM EDT | HAIL 0.25 | Palm Coast, FL | SPOTTERS REPORTED PEA SIZED HAIL IN THE VICINITY OF BELLE TERRE PARKWAY AND PINE LAKES PARWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015
WUUS52 KJAX 151953
SVRJAX
FLC035-109-152030-
/O.NEW.KJAX.SV.W.0062.120515T1953Z-120515T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHEASTERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 430 PM EDT
* AT 353 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MARINELAND...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARINELAND...PALM COAST AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8111 2942 8114 2967 8138 2970 8136
2979 8125 2944 8110 2943 8110
TIME...MOT...LOC 1953Z 314DEG 13KT 2967 8124
$$3 follow-up statements
888
WWUS52 KJAX 152011
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT TUE MAY 15 2012
FLC035-109-152030-
/O.CON.KJAX.SV.W.0062.000000T0000Z-120515T2030Z/
ST. JOHNS FL-FLAGLER FL-
411 PM EDT TUE MAY 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MARINELAND...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRESCENT BEACH...PALM COAST...MARINELAND AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8111 2942 8114 2967 8138 2970 8136
2979 8125 2944 8110 2943 8110
TIME...MOT...LOC 2011Z 269DEG 16KT 2963 8126
$$183
WWUS52 KJAX 152017
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE MAY 15 2012
FLC109-152027-
/O.CAN.KJAX.SV.W.0062.000000T0000Z-120515T2030Z/
ST. JOHNS FL-
417 PM EDT TUE MAY 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2942 8111 2942 8114 2963 8134 2963 8132
2965 8132 2965 8128 2966 8126 2966 8124
2967 8121 2967 8120 2944 8110
TIME...MOT...LOC 2017Z 269DEG 16KT 2956 8121
$$
FLC035-152030-
/O.CON.KJAX.SV.W.0062.000000T0000Z-120515T2030Z/
FLAGLER FL-
417 PM EDT TUE MAY 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...
AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PALM COAST...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8111 2942 8114 2963 8134 2963 8132
2965 8132 2965 8128 2966 8126 2966 8124
2967 8121 2967 8120 2944 8110
TIME...MOT...LOC 2017Z 269DEG 16KT 2956 8121
$$863
WWUS52 KJAX 152031
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT TUE MAY 15 2012
FLC035-152041-
/O.EXP.KJAX.SV.W.0062.000000T0000Z-120515T2030Z/
FLAGLER FL-
431 PM EDT TUE MAY 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FLAGLER COUNTY
HAS EXPIRED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2942 8111 2942 8114 2963 8134 2963 8132
2965 8132 2965 8128 2966 8126 2966 8124
2967 8121 2967 8120 2944 8110
TIME...MOT...LOC 2017Z 269DEG 16KT 2956 8121
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:38 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 15, 2:38 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT TUE MAY 15 2012 ...STRONG STORMS POSSIBLE ACROSS NE FLORIDA... .SHORT TERM... GREATER INSTABILITY TODAY HAS ALLOWED STORMS TO FIRE EARLIER THAN PREVIOUS DAYS. SOME OF STORMS ARE ALREADY EXHIBITING SEVERE POTENTIAL. STORMS ARE ALIGNED WITH A THETA-E RIDGE FROM ALACHUA TO DUVAL AND CAMDEN COUNTIES. SATELLITE SHOWS A SHORTWAVE TROUGH OVER THIS AREA. ANOTHER SHORTWAVE OVER THE FL PANHANDLE SHOULD ROTATE EASTWARD LATER THIS AFTN INTO THE EVENING BRINGING ANOTHER ROUND OF CONVECTION SIMILAR TO YESTERDAY. WILL KEEP LIKELY POPS ALONG EASTERN ZONES OF NE FL PAST 8 PM. PATCHY FOG IS PSBL AGAIN TONIGHT ALTHOUGH WATER VAPOR SHOWS CONSIDERABLE HIGH CLOUDINESS ADVECTING TOWARD FL AND NOT EXPECTING AS MUCH DENSE FOG AS OCCURRED LAST NIGHT ACRS SE GA. MIN TEMPS WILL BE IN THE 60S. WEDNESDAY AND THURSDAY... A SHORTWAVE TROUGH CURRENTLY ROTATING ACROSS TEXAS WILL DE-AMPLIFY AS IT CROSSES OUR REGION ON THURSDAY. A MODERATE TO STRONG SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL CONTINUE TO ADVECT AMPLE MOISTURE INTO OUR REGION. A SURFACE TROUGH/FRONTAL BOUNDARY...POSITIONED WEST OF OUR REGION ALONG WITH ACTIVE MESOSCALE BOUNDARIES SUCH AS SEA BREEZES WILL SUPPORT AT LEAST SCATTERED SHOWERS/STORMS. AN INITIALLY WEAK SURFACE PRESSURE PATTERN AND SLIGHTLY LESS CLOUD COVER WILL ALLOW TEMPERATURES TO RISE INTO THE UPPER 80S FOR INTERIOR SECTIONS...AND MID 80S ALONG THE COAST. .LONG TERM /FRIDAY THROUGH TUESDAY/... UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE ALBEIT WITH A FEW CHANGES EARLY NEXT WEEK. HIGH PRESSURE RIDGE WILL BEGIN BUILDING SWD ALONG THE ERN SEABOARD FROM NEW ENGLAND TOWARD THE ERN GULF COAST. CYCLOGENESIS NOW APPEARS WELL EAST OF THE OUTER BANKS. THUS THE PRESSURE GRADIENT TIGHTENS CONSIDERABLY AND NE TO EAST WINDS SET UP OVER THE FORECAST AREA. EXPECT BREEZY TO WINDY CONDITIONS FRIDAY THROUGH SUNDAY...WITH PERIODS OF SHOWERS MOVING ONSHORE. MODELS VARY AS TO WHETHER A MID LEVEL CUTOFF LOW FORMS NEAR THE LOCAL AREA. IF IT DOES...THEN RAIN CHANCES WOULD LIKELY INCREASE FOR THE WEEKEND. WILL KEEP LOW END POPS FOR NOW AND ADJUST AS THE SCENARIO UNFOLDS. THE UNSETTLED PATTERN CONTINUES MONDAY WITH THE POSSIBILITY OF AN INVERTED COASTAL TROUGH DEVELOPING. TEMPERATURES WILL BE NEAR CLIMO WITH LESS DIURNAL VARIATION NEAR THE COAST DUE TO ONSHORE FLOW. && .AVIATION... THUNDERSTORMS EXPECTED TO CONTINUE INTO THE EVENING HOURS AND HAVE VCTS UNTIL APPROX 02Z. HAVE TIMED TEMP0 FOR TSRA AND GUSTY WINDS THIS AFTN ACCORDING TO WHEN EXPECTED AT EACH TERMINAL. HAVE MVFR IN FOG LATE TONIGHT WITH EXCEPTIONN OF SSI. && .MARINE... TROUGH TO THE WEST WILL PUSH THROUGH THURSDAY NIGHT. WINDS AND SEAS WILL INCREASE FRIDAY WITH A DEVELOPING NE FLOW AND SCA CONDITIONS ARE ANTICIPATED OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 64 86 62 88 / 50 40 40 50 SSI 69 83 69 81 / 40 40 40 40 JAX 65 87 65 86 / 50 50 50 50 SGJ 68 83 68 82 / 50 60 50 50 GNV 65 87 63 87 / 40 70 50 60 OCF 66 87 65 87 / 40 70 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/ENYEDI
Hazardous weather outlook, May 15, 8:39 AM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 839 AM EDT TUE MAY 15 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-161000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 839 AM EDT TUE MAY 15 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH THE EVENING... .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING. STORMS WILL MOVE NORTHEAST WITH MOST ACTIVITY OCCURRING ALONG THE ATLANTIC COAST. LOCALLY STRONG WIND GUSTS...HAIL AND HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 20 MPH. THUNDERSTORM ACTIVITY WILL DIMINISH TO JUST ISOLATED COVERAGE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF AT LEAST SCATTERED THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THURSDAY. THE MAIN CONCERNS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY INTO THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/ABE/MKT
In the hours before
Special weather statement, May 15, 3:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT TUE MAY 15 2012
FLZ033-152000-
ST. JOHNS-
330 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...
AT 331 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER DUPONT CENTER...OR 6 MILES WEST OF
CRESCENT BEACH...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE
SHORES...DUPONT CENTER...BUTLER BEACH AND CRESCENT BEACH THROUGH 400
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2966 8124 2966 8126 2965 8128 2965 8132
2964 8133 2970 8145 2986 8137 2983 8125
2977 8125 2970 8121 2968 8121
TIME...MOT...LOC 1931Z 294DEG 10KT 2974 8131
HESSLocal storm report, May 15, 3:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT TUE MAY 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND GST 5 E ARLINGTON 30.33N 81.52W
05/15/2012 M46 MPH DUVAL FL ASOS
CRAIG AIRPORT ASOS REPORTED WIND GUST OF 40 KNOTS.
&&
MTRABERTSpecial weather statement, May 15, 3:32 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT TUE MAY 15 2012
FLZ025-033-152000-
DUVAL-ST. JOHNS-
332 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF UNF...MOVING SOUTH AT
15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
NEPTUNE BEACH...ARLINGTON...SAN PABLO...UNF...JACKSONVILLE BEACH...
PONTE VEDRA BEACH...SAWGRASS...PALM VALLEY...DURBIN AND BAYARD
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3007 8157 3036 8163 3040 8142 3025 8137
3023 8137 3015 8134 3011 8134
TIME...MOT...LOC 1932Z 346DEG 11KT 3029 8150
HESSSpecial weather statement, May 15, 3:47 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 PM EDT TUE MAY 15 2012 FLZ023-030-031-152015- BAKER-BRADFORD-UNION- 347 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF RAIFORD...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAIFORD...JOHNSTOWN...ELLERBEE AND LAWTEY THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3000 8232 3017 8235 3024 8205 3002 8205 TIME...MOT...LOC 1947Z 260DEG 19KT 3010 8223
Special weather statement, May 15, 3:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT TUE MAY 15 2012
FLZ024-152015-
NASSAU-
348 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...
AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF HILLIARD...MOVING EAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILLIARD THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3065 8162 3057 8201 3065 8205 3075 8204
3082 8189 3078 8184 3079 8181 3076 8178
3077 8176 3075 8173 3074 8167 3075 8168
3075 8166
TIME...MOT...LOC 1948Z 251DEG 13KT 3067 8198
HESSSpecial weather statement, May 15, 3:50 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT TUE MAY 15 2012
FLZ033-038-152015-
FLAGLER-ST. JOHNS-
350 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF CRESCENT BEACH...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND CRESCENT BEACH AND MARINELAND THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2965 8135 2980 8126 2979 8125 2955 8115
2954 8114 2953 8115
TIME...MOT...LOC 1951Z 300DEG 15KT 2969 8121
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:08 PM EDT | Special Weather Statement | JAX | Saint Johns | 37 min |
| May 14, 8:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| May 14, 9:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| May 14, 10:48 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| May 14, 11:18 PM EDT | Special Marine Warning | JAX | 57 min | |
| May 15, 12:22 AM EDT | Special Marine Warning | JAX | 48 min | |
| May 15, 1:15 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| May 15, 1:23 PM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| May 15, 1:40 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| May 15, 1:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| May 15, 1:59 PM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| May 15, 2:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 15, 2:22 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| May 15, 2:24 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| May 15, 2:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 31 min |
| May 15, 2:43 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 62 min |
| May 15, 2:45 PM EDT | Special Marine Warning | JAX | 90 min | |
| May 15, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
| May 15, 3:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| May 15, 3:26 PM EDT | Areal Flood Advisory | JAX | Duval | 94 min |
| May 15, 3:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| May 15, 3:32 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 15, 3:47 PM EDT | Special Weather Statement | JAX | Union | 28 min |
| May 15, 3:48 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| May 15, 3:50 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| May 15, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| May 15, 4:10 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 15, 4:19 PM EDT | Special Weather Statement | JAX | Bradford | 26 min |
| May 15, 4:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| May 15, 4:45 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 30 min |
| May 15, 5:02 PM EDT | Special Marine Warning | JAX | 65 min | |
| May 15, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| May 15, 6:51 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.